# SDR HEEA082500

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- Aircraft time: 14,938 hours
- System (JASC): 3450 · Dependent Position Determining System
- Part: Controller
- Part number: 7645001010043
- Part serial: P74
- Condition: Will Not Test
- Location: Compass
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO METER MOVEMENT WHEN TESTED ON AIRCRAFT. REPLACED WITH SERVICEABLE PART.
